Welcome to the forum. You are now a member of our community, where you will find support and advice from other members in similar situations. It's always nice to find someone else who understands, and to know you're not alone.
We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation. Feel free to explore the rest of the forum. You may find the other topics helpful, and you may be able to offer advice or support to someone else.
We also have a chat room for members over the age of 18. Once you have made three meaningful posts, you will be allowed access to the chat room.
AJ, anxiety can cause many, many symptoms. I'm sure you'll find help and support here at AZ. One thing I would like to tell you is that it takes a bit for your body to adjust to AD meds. It took me four full weeks to adjust to Lexapro. The side affects were brutal....nausea, couldn't eat, couldn't sleep, etc. I almost quit taking it, but a friend begged me to continue. I am SO glad I did. Once my body adjusted, it helped me tremendously. In fact, I can actually say that Lexapro saved my life. After 9 months I was able to wean off, and am now med free. So, don't give up on your meds,, until you've had a chance to adjust.
Good luck to you, and again, welcome to AZ.